Weighting Shepard-type operators

Data di pubblicazione: 1 Giu 2017

RivistaFonte dati: ARCHIVIO

Uniform approximation error estimates for weighted Shepard-type operators more flexible than the unweighted analogues are given. Error estimates for a linear combination of their iterates faster converging than previous ones are also showed. The results are applied in CAGD to construct Shepard-type curves useful in modeling and a weighted progressive iterative approximation technique exponentially converging.

Editore
Springer International Publishing
Fonte
Computational and Applied Mathematics
ID archivio
39fb33e760ff84236cd223921d8ee317
Riferimenti
Volume: 36 Issue: 2 Pages: 885-902